# SDR UIEA2015120900702

- Difficulty date: December 6, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 76,891 hours, 14,922 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND RT WING UPPER SKIN UPPER SURFACE HAD CORROSION AFT OF REAR SPAR WS 582.2.  REPAIR CORROSION IAW E I NR T2015 A 57B - 2603 REV 4&.  CONDITION CHECKED NORMAL & JOB COMPLETED.
